Per citar aquest document: https://ddd.uab.cat/record/150574
Web of Science: 6 cites,
Periodic orbits of Hamiltonian systems: Applications to perturbed Kepler problems
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)

Data: 2013
Resum: We provide for a class of Hamiltonian systems in the action–angle variables sufficient conditions for showing the existence of periodic orbits. We expand this result to the study of the existence of periodic orbits of perturbed spatial Keplerian Hamiltonians with axial symmetry. Finally, we apply these general results for finding periodic orbits of the Matese–Whitman Hamiltonian, of the spatial anisotropic Hamiltonian and of the spatial generalized van der Waals Hamiltonian.
Nota: Número d'acord de subvenció MINECO/MTM2011-22587
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: We appreciate very much the comments of the reviewer which help us to improve the presentation of our results. The first author was partially supported by Junta de Comunidades de Castilla-La Mancha, grant number PEII09-0220-0222. The third author was partially supported by Fundación Séneca de la Región de Murcia grant number 12001/PI/09.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbits ; Perturbed Kepler problem ; The Matese–Whitman Hamiltonian ; Spatial anisotropic Kepler problem ; Spatial generalized van del Waals Hamiltonian
Publicat a: Chaos, Solitons and Fractals, Vol. 57 (2013) , p. 105-111, ISSN 0960-0779

DOI: 10.1016/j.chaos.2013.09.003


Preprint
15 p, 2.1 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir